# SDR GAIA00431

- Difficulty date: July 14, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: TYPICAL
- Condition: Worn
- Location: Left Main Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A 'C' CHECK INSPECTION, FOUND LEFT GEAR STRUT DOOR, FORWARD HINGE BUSHINGS HAD MIGRATED OUT AND LOOSE. CORRECTIVE ACTION: REPAIRED LEFT GEAR DOOR FORWARD HINGE PER S/B 727-32-0340, AND TIMCO REO S00248.
